fbpx

Side Effects

Please   Login / Register   to post or reply on the squad.

Home Forums Multiple myeloma Side Effects

This topic contains 5 replies, has 3 voices, and was last updated by Laurariley laurariley 4 months, 4 weeks ago.

  • Author
    Posts
  • #7829
    Teri
    teri
    Participant

    @laurariley I’m so happy to hear you’re feeling better!

    1
    0
    • #7841
      Laurariley
      laurariley
      Participant

      Thanks a lot @teri. I hope it continues like that and I am able to complete my treatment on time. I have started being more mindful and living in the present moment. Rather than dwelling in my problems. It’s really great to talk to you.

      0
      0
  • #7242
    Laurariley
    laurariley
    Participant

    I am currently on bortezomib, lenalidomide treatment for multiple myeloma. For the initial few months it was fine, but for last couple of weeks, I am feeling tingling and numbness in my hands. And it is increasing day by day. Doctor has told that it is peripheral neuropathy which is a side effect of treatment. Did anyone else also had it?

    0
    0
    • #7433
      Teri
      teri
      Participant

      Hi @laurariley, I did have neuropathy in my first few months of treatment. Eventually, it got so bad that I couldn’t bend my fingers on some days. Then, my doctor prescribed tramadol for pain and he told me to take Claritin daily for bone pain. Both helped immensely. He also reduced the dosage of my chemo and the neuropathy pretty much went away.

      0
      0
      • #7540
        Laurariley
        laurariley
        Participant

        Hi @teri, Thanks for sharing your experience. Actually in my case, doctor told me that we don’t need to stop the treatment now as it was not severe and disabling. And has started me on some tablets for peripheral neuropathy. I am feeling a lot better now. Thanks.

        0
        0
  • #7211
    Cancer_bro
    cancer_bro
    Keymaster
    0
    0

You must be logged in to reply to this topic.